# SDR SWAA2022011253997

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-08) FWD CARGO COMPARTMENT STA 500G+15 LBL 24; Z ANGLE IS CORRODED. ; / [01] REMOVED CORROSION AT FWD CARGO STA 500G+15 LBL24 Z ANGLE AND PERFORMED 10X MAGNIFYING GLASS I/A/W SRM 53-00-53-1A-2; [02] VERIFIED MATERIAL LOSS LOSS OF .006 ORIGINAL.040 REMAINING .034 IS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 AAR TOOL 29270 DUE 12-09-22; [03] INSPECTION VERIFIED STEP 2; [04] VERIFIED NEW Z ANGLE AND SPLICE SIDEPLATE P/N BAC1496-444-7075-T6 A TAG #A67392 FROM STA 500D TO 500I I/A/W SRM 53-00-53-2R-5 REPAIR 5; [05] VERIFIED ITEM 4; [06] STARTED FABRICATE NEW Z ANGLE I/A/W SRM 53-00-53-1A-2; [07] FABRICATED NEW Z ANGLE AND SPLICE SIDEPLATE I/A/W SRM 53-00-53-2R-5 REPAIR 5 FROM 500D TO 500L; [08] VERIFIED ITEMS 6 AND 7  OK TO TREAT AND PRIME; [09] ALODINED AND PRIMED NEW Z ANGLE AND SPLICE SIDEPLATE I/A/W AMM 51-21-41-370-803 AND 51-21-72-370-804; [10] INSPECTION CW STEP 9; [11] OK TO INSTALL ZEE ANGLE REPAIR PARTS; [12] INSTALLED ZEE ANGLE AND REPAIR PARTS I/A/W SRM51-40-02-0G-0 AND 53-00-53-2R-5 REPAIR 5; [13] INSTALLED ALL GLUE ON NUTPLACES ON NEW ZEE ANGLE AND REPAIR PARTS I/A/W SRM 51-40-10-2R-0 A TAG A99876 AND PERFORMED NUTPLATE PUSHOFF STRENGTH TEST I/A/W SRM 51-40-10-2R-0. AAR TOOL 41801 DUE 03-08-22 OPS CHECK GOOD; [14] ALL STEPS 1-14 COMPLETE FOR REPAIR; [15] VERIFIED ITEMS 12 THROUGH 14  AUDIT C/W
